# SDR REXA201100044

- Difficulty date: January 15, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 17,154 hours, 14,766 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE BULKHEAD IS CHAFED 0.004 INCH DEEP AT LBL 36.20 AND WL 100.00.  PERFORMED A MAJOR REPAIR AT FS 621.00 ON PRESSURE BULKHEAD AT LBL 36.20 AND WL 100.00 BY MANUFACTURING DOUBLERS, FILLER, AND INSTALLING REPAIR PARTS IAW REO 601R-53-61-1285 REV B.
